# SDR UALA2012091405213

- Difficulty date: September 13, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 85,258 hours, 13,618 cycles
- Engine: Pwa PW4060
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141T483548
- Part serial: 118
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW HEAT INOPERATIVE.  REPLACED WINDOW HEAT CONTROLLER PER MM 30-41-01 PG 401, NO HELP.  REINSTALLED ORIGINAL WINDOW HEAT CONTROLLER.  INSPECTED WIRES AND LUGS FOR LOOSENESS AND NO DEFECTS NOTED REF WDM 30-41-01.  NR 2 WINDOW HEAT CONTROLLER SHOWED FAULT FOR NR 2 WINDOW.  REPLACED NR 2 FO SLIDING WINDOW AMM.  OPERATIONAL CHECK GOOD AMM.
